# SDR RYNA201211260040

- Difficulty date: November 26, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 66,282 hours, 14,246 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113T161651
- Condition: Bent
- Location: Rt Mlg
- Part time: 66,282 hours, 14,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT NOTICED RIGHT MAIN GEAR TRUNNION PANEL (DOOR) BENT.  ACCOMPLISHED TEMP (INTERIM) REPAIR IAW DER ENGINEERING DRAWING 52-12548-1, 8110-3 APPROVAL DATED 22 NOV 2012.  REPETITIVE INSPECTIONS AT A CHECK INTERVALS AND PERMANENT REPAIR AT C CHECK.
